# SDR HNAA2014061100176

- Difficulty date: June 11, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 539,220 hours, 60,181 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AUXLILLARY POWER UNIT.  FUEL ODOR IN CABIN WITH APU RUNNING, CLEARED WHEN OFF. INSPECTED APU COMPARTMENT.
